# SDR 97ZZZM380

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Condition: Failed
- Location: Ctr Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BOLT OF JACK ON MIDDLE LIFT SPOILER FAIL NDT LEFT WING.  REMOVED AND REPLACED FORWARD BOLT OF JACK ON MIDDLE LIFT SPOILER LEFT WING.  (M)
